How long does it take for zoloft/adderall withdraw to start when you stop taking it?
I was being very stupid, and decided to take too much adderall (adderrall) xr 2 days ago, and I actually stayed up that whole night, and only slept last night. Yesterday, I only took one adderall (adderrall), but the day before that I took a 30mg, and 3 20mg, all of those being xr. Also everyday I had been taking my 20mg xr normally everyday. Now today, I didnt take any adderall (adderrall), and im feeling empty, and the worst depression I have felt for a very long time. Could this have been the cause for this depression? If so, what are the particular depression symptoms it causes, and also what are some other symptom besides depression and fatigue(which im not experiencing)?
You're doing some dangerous things is mixing up your medication dosages like you did. You need to take your medication exactly as prescribed for them to work properly. If you feel they aren't then you need to address this with your doctor. Don't stop your medications at any time, nor increase the dosages. You need to do everything under the guidance of your doctor. Your body is giving you problems because of increasing and then stopping your meds. You are very bright in realizing how wrong this was, but you survived what could have been a very serious situation. Take your medication as prescribed, and if you are still having problems talk to your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.